MAUDE Adverse Event Report: SYNTHES GMBH 3.5 VA LCKNG ATTACHMENT PL 4 HOLES/SILE; PLATE, FIXATION, BONE

SYNTHES GMBH 3.5 VA LCKNG ATTACHMENT PL 4 HOLES/SILE; PLATE, FIXATION, BONE
Model Number 02.221.174S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2023 an event occurred where the surgeon wanted bone graft from the femur with ria.The ria 2 shaft was bent in process of riaing.After riaing a va ppfx plate was put on over a periprosthetic fracture.A backpack and connecting screw were put on, and two were put on.Both were successfully put on and one screw did not lock into one of the plates and two did not lock into the other.It was not sure that was it due to the bending.The patient was not billed and backpacks were left and exchanged for cortical screws.This complaint involves five (5) devices.This report is for one (1) 3.5 va lckng attachment pl 4 holes/sile.This is report 4 of 5 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j sales representative.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5 VA LCKNG ATTACHMENT PL 4 HOLES/SILE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17062605
Report Number8030965-2023-07110
Device Sequence Number18287024
Product Code HRS
UDI-Device Identifier10886982276469
UDI-Public(01)10886982276469
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K210205
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.221.174S
Device Catalogue Number02.221.174S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer06/09/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONNECTING SCR F/LCKNG ATTACH PL/SD-S; DRIVE SHAFT FOR RIA 2 520MM; UNK - SCREWS: LOCKING: VARIABLE ANGLE
Patient SexUnknown